# SDR ASOA02015

- Difficulty date: January 11, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N257AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120126
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN BNA, THE RIGHT MOST INBOARD FORWARD STRINGER WAS FOUND CRACKED IN TWO PLACES AT THE FUEL PANEL JUST INBOARD OF THE NACELLE.  MAINTENANCE REPAIRED THE CRACKED STRINGER IAW SRM 57-20-03.  THE DAMAGED SECTION WAS CUT OUT AND A SPLICE WAS INSTALLED REFERENCING SRM 51-22-00.  NO LEAKS WERE NOTED.  (M)
